# SDR DL757100335

- Difficulty date: October 28, 2009
- Submitted: February 23, 2010
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 64,375 hours, 30,101 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: L-2 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN L2 DOOR CUTOUT FWD FRAME HAS HEAVY CORROSION AT STG 630 LBL 65 JUST FWD OF DOOR SILL/ INSTALLED NEW FRAM AND 2 FITTINGS AT SAA SAT REF NON ROUTINE 141220.
